# SDR DALA2025062704812

- Difficulty date: June 16, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 104,454 hours, 22,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Heater
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 1702 AFTER TOUCHDOWN FLIGHT ATTENDANTS NOTED SMOKE ODOR AT 2L DOOR LOCATION. CORRECTIVE ACTION: REMOVED L2 DOOR HEATER FOUND REMNANTS OF PLASTIC INSIDE HEATER. INSTALLED NEW HEATER ALL IAW B767-300 AMM 21-45 OPS CHK GOOD. (7050708)
